IGSNRR OpenIR
onstablemethodsofsummingfourierlaplaceseries
Zhang YS(张禹慎)1; Tang P(唐娉)1; Li YF(李应发)2
2000
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume16Issue:2Pages:221
Language英语
Document Type期刊论文
Identifierhttp://ir.igsnrr.ac.cn/handle/311030/95302
Collection中国科学院地理科学与资源研究所
Affiliation1.中国科学院地理科学与资源研究所
2.陇东学院
First Author Affilication中国科学院地理科学与资源研究所
Recommended Citation
GB/T 7714
Zhang YS,Tang P,Li YF. onstablemethodsofsummingfourierlaplaceseries[J]. actamathematicaeapplicataesinica,2000,16(2):221.
APA 张禹慎,唐娉,&李应发.(2000).onstablemethodsofsummingfourierlaplaceseries.actamathematicaeapplicataesinica,16(2),221.
MLA 张禹慎,et al."onstablemethodsofsummingfourierlaplaceseries".actamathematicaeapplicataesinica 16.2(2000):221.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[张禹慎]'s Articles
[唐娉]'s Articles
[李应发]'s Articles
Baidu academic
Similar articles in Baidu academic
[张禹慎]'s Articles
[唐娉]'s Articles
[李应发]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张禹慎]'s Articles
[唐娉]'s Articles
[李应发]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.